MAUDE Adverse Event Report: TIDI PRODUCTS LLC POSEY DELUXE LIMB HOLDERS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC POSEY DELUXE LIMB HOLDERS; RESTRAINT, PROTECTIVE
Model Number 2631
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was received and evaluated.Visual findings observed 2 straps torn apart at the cuff.Evaluation confirmed that the straps were torn at the cuff due to excessive force applied by the patient.A review of the device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.Product passed all verification testing and met specifications when shipped.A review of the complaint database for the past 2 years found one other event similar to the reported issue.Product was not returned for this event, therefore, root cause could not be determined.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Per the ifu: before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if the device is damaged or if unable to lock.Additionally, the ifu warns: do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.Additional or different body or limb restraints may be needed if the patient pulls violently against the bed straps.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported a restraint tear while on the patient.The patient was pulling very hard on the restraints and they ripped.Part 2631.The event happened on (b)(6) but was reported to tidi on (b)(6) 2025.No patient injury.

Brand Name
POSEY DELUXE LIMB HOLDERS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21878848
Report Number2182318-2025-00046
Device Sequence Number7865431
Product Code FMQ
UDI-Device Identifier10190676005366
UDI-Public10190676005366
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2631
Device Catalogue Number2631
Device Lot Number3206T130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown